About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 729093, 11 pages
http://dx.doi.org/10.1155/2013/729093
Research Article

A Characterization of Semilinear Dense Range Operators and Applications

1Universidad de los Andes, Facultad de Ciencias, Departamento de Matemática, Mérida 5101, Venezuela
2Universidad Central de Venezuela, Facultad de Ciencias, Departamento de Matemática, Caracas 1053, Venezuela

Received 13 October 2012; Revised 25 November 2012; Accepted 22 January 2013

Academic Editor: Valery Y. Glizer

Copyright © 2013 H. Leiva et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Iturriaga and H. Leiva, “A necessary and sufficient condition for the controllability of linear systems in Hilbert spaces and applications,” IMA Journal of Mathematical Control and Information, vol. 25, no. 3, pp. 269–280, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. H. Leiva, “Exact controllability of the suspension bridge model proposed by Lazer and McKenna,” Journal of Mathematical Analysis and Applications, vol. 309, no. 2, pp. 404–419, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. H. Leiva, “Exact controllability of a non-linear generalized damped wave equation: application to the sine-Gordon equation,” in Proceedings of the Electronic Journal of Differential Equations, vol. 13, pp. 75–88, 2005. View at Zentralblatt MATH · View at MathSciNet
  4. H. Leiva, “Exact controllability of semilinear evolution equation and applications,” International Journal of Communication Systems, vol. 1, no. 1, 2008.
  5. H. Leiva and J. Uzcategui, “Exact controllability for semilinear difference equation and application,” Journal of Difference Equations and Applications, vol. 14, no. 7, pp. 671–679, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. H. Leiva, “Appxoximate controllability of semilinear cascade systems in H=L2(),” International Mathematical Forum, vol. 7, no. 57, pp. 2797–2813, 2012.
  7. H. Leiva, N. Merentes, and J. L. Sanchez, “Interior controllability of the nD semilinear heat equation,” African Diaspora Journal of Mathematics, vol. 12, no. 2, pp. 1–12, 2011. View at Zentralblatt MATH · View at MathSciNet
  8. H. Leiva, N. Merentes, and J. L. Sánchez, “Approximate controllability of semilinear reaction diffusion equations,” Mathematical Control and Related Fields, vol. 2, no. 2, pp. 171–182, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. X. Zhang, “A remark on null exact controllability of the heat equation,” SIAM Journal on Control and Optimization, vol. 40, no. 1, pp. 39–53, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. H. Leiva and Y. Quintana, “Interior controllability of a broad class of reaction diffusion equations,” Mathematical Problems in Engineering, vol. 2009, Article ID 708516, 8 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. J. I. Díaz, J. Henry, and A. M. Ramos, “On the approximate controllability of some semilinear parabolic boundary-value problems,” Applied Mathematics and Optimization, vol. 37, no. 1, pp. 71–97, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. E. Fernandez-Cara, “Remark on approximate and null controllability of semilinear parabolic equations,” in Proceedings of the Controle et Equations AUX Derivees Partielles, ESAIM, vol. 4, pp. 73–81, 1998.
  13. E. Fernández-Cara and E. Zuazua, “Controllability for blowing up semilinear parabolic equations,” Comptes Rendus de l'Académie des Sciences I, vol. 330, no. 3, pp. 199–204, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. D. Bárcenas, H. Leiva, and W. Urbina, “Controllability of the Ornstein-Uhlenbeck equation,” IMA Journal of Mathematical Control and Information, vol. 23, no. 1, pp. 1–9, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. D. Barcenas, H. Leiva, Y. Quintana, and W. Urbina, “Controllability of Laguerre and Jacobi equations,” International Journal of Control, vol. 80, no. 8, pp. 1307–1315, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. R. F. Curtain and A. J. Pritchard, Infinite Dimensional Linear Systems Theory, vol. 8 of Lecture Notes in Control and Information Sciences, Springer, Berlin, Germany, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. R. F. Curtain and H. Zwart, An Introduction to Infinite-Dimensional Linear Systems Theory, vol. 21 of Texts in Applied Mathematics, Springer, New York, NY, USA, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. K. Balachandran, J. Y. Park, and J. J. Trujillo, “Controllability of nonlinear fractional dynamical systems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 75, no. 4, pp. 1919–1926, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  19. A. E. Bashirov and N. I. Mahmudov, “On Concepts of controllability for deterministic and stochastic systems,” SIAM Journal on Control and Optimization, vol. 37, no. 6, pp. 1808–1821, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. J. P. Dauer and N. I. Mahmudov, “Approximate controllability of semilinear functional equations in Hilbert spaces,” Journal of Mathematical Analysis and Applications, vol. 273, no. 2, pp. 310–327, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. J. P. Dauer and N. I. Mahmudov, “Controllability of some nonlinear systems in Hilbert spaces,” Journal of Optimization Theory and Applications, vol. 123, no. 2, pp. 319–329, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  22. N. I. Mahmudov, “Approximate controllability of semilinear deterministic and stochastic evolution equations in abstract spaces,” SIAM Journal on Control and Optimization, vol. 42, no. 5, pp. 1604–1622, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. L. de Teresa, “Approximate controllability of a semilinear heat equation in N,” SIAM Journal on Control and Optimization, vol. 36, no. 6, pp. 2128–2147, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. L. de Teresa and E. Zuazua, “Approximate controllability of a semilinear heat equation in unbounded domains,” Nonlinear Analysis: Theory, Methods & Applications, vol. 37, no. 8, pp. 1059–1090, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. K. Naito, “Controllability of semilinear control systems dominated by the linear part,” SIAM Journal on Control and Optimization, vol. 25, no. 3, pp. 715–722, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. K. Naito, “Approximate controllability for trajectories of semilinear control systems,” Journal of Optimization Theory and Applications, vol. 60, no. 1, pp. 57–65, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. D. Barcenas, H. Leiva, and Z. Sívoli, “A broad class of evolution equations are approximately controllable, but never exactly controllable,” IMA Journal of Mathematical Control and Information, vol. 22, no. 3, pp. 310–320, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. M. H. Protter, “Unique continuation for elliptic equations,” Transactions of the American Mathematical Society, vol. 95, pp. 81–91, 1960. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet